Couldn't find what you looking for?

TRY OUR SEARCH!

i recently started taking a birth control seasonique and i have had very strong smelling urine and a period that has lasted almost 3 weeks. does anyone know why?

Loading...

Hi there,

Strong urine can be a little embarrassing and very irritating. I know that changes in diet can definitely affect your changes in urine, from smell to changes in the color. Have you noticed any changes in the color of you urine. In my opinion this is affected by the birth control that you are taking currently. I think that you have problems with your hormones that might be caused by the birth control medication. You should advise your doctor about this medication and see if you could change the medication. Your period lasted too long and this might effect your whole menstrual cycle and urinary system. If you can’t change the pills you should stop them at all.


Reply

Loading...